# SDR C2XA05BT015

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 6,814 hours, 5,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON MAINTENANCE FOUND EMERGENCY LIGHTS OUT AFT OF EMERGENCY EXIT ROW OF SEATS.  MAINTENANCE REMOVED AND REPLACED NR 4 BATTERY CHARGER ASSEMBLY IAW EMB145 AMM 33-50-04.  OPS CHECKED GOOD.
